Today my principal basically said some very negative and personal comments and failed me on my evaluation. I am not losing my job. I was so distraught all day and could not stop the tears- or they would stop for a minute and resume again. I am taking 200 mg of Zoloft and 300 mg Welbutrim and have issues but really felt that I was doing better until today. Any similar experiences?
What do you do when the tears won't stop?
- 20 Apr 2012 by outsidesue
- 22 April 2012
It is quite natural to be so upset when traumatized with words, and crying is a normal response, but the anger at him should take over and make you stop and will do show him you can do it. If you contiune to cry and cry, then I'd talk to whomever has you on the meds so they know of the change.
Hello outsidesue. Its been some time seen you posted. I might put it off to a bad/poor day. We all all have them, I doubt that the medications are a issue. A friend of mine, (sucessfull private practise) who lost a loved one recently and while at a luncheon, broke down and sobbed. Plain view. It happens and hopefully you not fall into a rut over this. Be well outsidesue, have a great weekend, pledge
Hello there. I'm so sorry you had a bad day and a negative experience. Hopefully this is just the results of a really bad day. And like one of the other responder's said... if it continue's you can talk to your doc. about it. I'm on two different medications too, and am pretty well grounded and hardly ever cry anymore. I used to cry everyday before they got my meds right. But something happened the other day, and I cried all day long. I couldn't help it. Then the next day it was better. I mean, I could control the crying better. I find that when something devestating happens to me... talking to a really good friend is usually all that I need. Someone to just listen to me and let me cry on their shoulder for a little bit. So yes, even on medication... when something really upsets me... I still cry. But it's not like it used to be. I hope you have someone to talk to. Just let it out. We are here for you too. Hang in there, and maybe tomorrow will be a better day for you. Best wishes. Ruth
Hi outsidesue, I have been in tears for almost 24 hours over some grave news about my hubbys health issues. Sometimes it's a good thing to get it out of your system this way. I feel much better now that I have had many many tears, & am looking at it from a different point of view. I believe you will find this to be true also. So let it out, & let it all out.If you find it doesn't help or if you continue to feel blue, then you should contact your prescribing doc, & let him / her know what is going on & why. they would be better equipped to handle this situation if it doesn't resolve itself. I believe we were given those tear ducts to use not just to moisture our eyes, but for our emotions as well. Sometimes it takes a good cry to see the light of day. Just my thoughts... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 5 days off lexapro completely. moodswings, tears, a struggle to stop crying. I think these are?
Posted 20 May 2010 • 1 answer
Posted 18 May 2011 • 1 answer
Posted 5 Sep 2016 • 0 answers
Posted 16 Jun 2017 • 0 answers
Posted 20 Nov 2017 • 0 answers